MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a discrepant calcium result when processing on the architect c16000.The initial result was 19.1 mg/dl and retest 9.3 mg/dl, for sid (b)(6).The customer uses a normal range of 8.7-10.3 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This product is no longer considered the likely cause for this event.This event has been reported under manufacturer report number 1628664-2019-00257, for the correct likely cause, and any additional information for this event will be provided under this report number.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8449134
Report Number1628664-2019-00256
Device Sequence Number3219157
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L79-21
Device Lot NumberUNKNWON
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT (B)(4), LIST 03L77-01; ARCHITECT (B)(4), LIST 03L77-01; SERIAL (B)(4); SERIAL (B)(4)